# SDR IPXA2016040401570

- Difficulty date: March 26, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 16,098 hours, 9,987 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bulkhead
- Part number: 2214058509
- Part serial: UNK
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, NR 2 ENGINE NOSE COWL AFT BULKHEAD CRACKED AT 3 O'CLOCK POSITION.  REPAIRED IAW SRM 54-10-00, REPAIR 14.
